# SDR AALA202208100311

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 79,948 hours, 10,191 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 66,567 hours, 8,171 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE FAILED ON CLIMB OUT. EMERGENCY DECLARED, FLIGHT RETURNED TO FCO LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
